# SDR USAASB99272

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23133
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TPA - FLT 2674 - FLIGHT LOST THE NR 1 TRANSFER BUS AND ALL INSTRUMENTS ON BOTH SIDES DURING ROTATION.  CREW RESET THE NR 1 TRANSFER BUS CIRCUIT BREAKER WHICH BROUGHT BACK ALL INSTRUMENTS EXCEPT THE MACH AIRSPEED INDICATION.  FLIGHT RETURNED TO FIELD AT TPA AND LANDED WITHOUT FURTHER INCIDENT.  NOEMERGENCY WAS DECLARED.  MAINTENANCE RAN ENGINES AND EXERCISED BUS TRANSFER.   COULD NOT DUPLIATE PROBLEM.  RERACKED GCU.  NO DEFECTS NOTED.  AIRCRAFT OK FOR SER VICE.  (M)
